# SDR FDEA202203290727

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC70541
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (E) ECCENTRIC HOLE   CORROSION.  CORROSION AT LEFT HAND WING - OUTBOARD FLAP VANE ASSEMBLY . TYPICAL FITTING (E)   ECCENTRIC HOLE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM   57-50-02-2R REPAIR 5 FIGURE 201. ECCENTRIC OVERSIZED BUSHING FABRICATED BY   MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.#1-5750-T0367755    PART 1 STEP 3 , TITLE: WINGS-FLIGHT SURFACES-LHW  FLAP VANE FITTING REWORKED-    TRACK SUPPORT FITTINGS CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-  4.REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.REFER TO SNRM NUMBER N01002   ATTACHED E.A.#1-5750-T0367755 PART 1 FOR DETAILS.
